Pregnant on New Pill?

Patient

Q: I started taking Amethia Lo on March 9, the Sunday after my period started. I had a fairly regular period, except for the fact that it last several days longer than usual (think it was breakthrough bleeding--very light). My OBGYN's nurse said this was not unusual, but if I continued to have breakthrough bleeding longer than two or three months, we might need to change my prescription to a higher dosage. My boyfriend and I had unprotected sex last night (March 25), and I had light cramping/a twinge of pain on my left side early for a few minutes early this morning. I typically have a 28-day cycle. What are the chances of my being pregnant?

Symptoms:  cramping, breakthrough bleeding
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello! I had one emergency contraception pill, Levonelle (https://www.dred.com/uk/levonelle.html), within about 1...

Q: I HAD DONE USG UPPER ABDOMEN.THE REPORT SHOWS MULTIPLE MESCENTRIC ENLARGED LYMPNODES. NOW FEW DAYS AGO I TOOK RABIPUR...

Q: Hi! My friend was bitten by a stray wild cat on his finger while on tour. The wound was not at all severe although th...

Q: What does it mean when I have a irregular period? Can I help fix it? Will I be able to have kids later in life?

Q: When i went to the toilet watery stuff comes out of my penis when ever am pooping it has been happening for the past ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews